Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 85, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 8, 2014, 3:43 PM EDT for Clearfield County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2014, 3:43 PM EDT (19:43 UTC)
- Expired
- Jul 8, 2014, 4:45 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Clearfield County, PA
The radar
The State College radar (KCCX), 33 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
149
WUUS51 KCTP 081943
SVRCTP
PAC033-082045-
/O.NEW.KCTP.SV.W.0085.140708T1943Z-140708T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT
* AT 342 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER
MARION CENTER...AND MOVING EAST NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLEARFIELD...PHILIPSBURG...WOODLAND...CURWENSVILLE...HYDE...OSCEOLA
MILLS...PLYMPTONVILLE...CHESTER HILL...HOUTZDALE...LECONTES
MILLS...JEFFRIES...MORRISDALE...IRVONA...WEST DECATUR...COALPORT...
RAMEY...BRISBIN...WESTOVER...MAHAFFEY AND GRAMPIAN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 115 AND 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...
AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY
INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
&&
LAT...LON 4098 7880 4113 7826 4094 7816 4091 7822
4089 7822 4088 7825 4086 7825 4085 7829
4082 7830 4076 7838 4072 7835 4073 7880
TIME...MOT...LOC 1942Z 250DEG 39KT 4077 7906
$$
LAMBERT1 follow-up statement
131
WWUS51 KCTP 082012
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT TUE JUL 8 2014
PAC033-082045-
/O.CON.KCTP.SV.W.0085.000000T0000Z-140708T2045Z/
CLEARFIELD PA-
412 PM EDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN CLEARFIELD COUNTY...
AT 411 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CURWENSVILLE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
CLEARFIELD...PHILIPSBURG...WOODLAND...CURWENSVILLE...HYDE...OSCEOLA
MILLS...PLYMPTONVILLE...CHESTER HILL...HOUTZDALE...LECONTES MILLS...
JEFFRIES...MORRISDALE...IRVONA...WEST DECATUR...COALPORT...RAMEY...
BRISBIN...WESTOVER...MAHAFFEY AND GRAMPIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...
AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY
INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 4098 7880 4113 7826 4094 7816 4091 7822
4089 7822 4088 7825 4086 7825 4085 7829
4082 7830 4076 7838 4072 7835 4073 7880
TIME...MOT...LOC 2011Z 251DEG 43KT 4091 7859
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:25 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 8, 2:25 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 225 PM EDT TUE JUL 8 2014 .SYNOPSIS... A PAIR OF COLD FRONTS ASSOCIATED WITH A UPPER LEVEL TROUGH PIVOTING ACROSS THE GREAT LAKES WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH MID-WEEK. HIGH PRESSURE BUILDING INTO THE REGION SHOULD BRING FAIR WEATHER CONDITIONS AND LOWER HUMIDITY THURSDAY INTO FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... UPDATE...SEVERE THUNDERSTORM WATCH #403 ISSUED FOR ALL OF CWA EXCEPT FAR 3 SOUTHEASTERN COUNTIES TIL 00Z. LATEST VIS SAT IMAGERY SHOWS CLOUDS STREAMING NEWD INTO CENTRAL PA AHEAD OF COLD FRONT OVER THE OHIO VALLEY. STRONG LOW LEVEL SOUTH-SWRLY FLOW HELPING TO PUMP UP SFC DEWPOINTS INTO THE MID AND UPPER 60S...AND A FEW 70S...STATEWIDE. A SEASONABLY STRONG 500MB SHORTWAVE TROUGH IS FORECAST TO AMPLIFY SOMEWHAT AS IT PIVOTS EWD ACRS THE GREAT LAKES...SUPPORTING THE AFOREMENTIONED COLD FRONT. LATEST RADAR IMAGERY SHOWS ISOLATED SHOWERS/TSRA DEVELOPING OVER WRN PA IN THE WARM MOIST AIR MASS. ADDITIONAL CONVECTION IS STARTING TO FIRE ALONG A DIFFUSE WARM FRONT/OUTFLOW BOUNDARY FROM YESTERDAYS CONVECTION OVER NWRN PA. THIS SHOULD BE THE MAIN CONVECTION ACTIVITY INTO THE EARLY AFTERNOON UNTIL STRONGER FORCING ARRIVES FROM THE WEST. EXPECT MCS NOW OVER OHIO TO INTENSIFY AS IT MOVES EAST INTO CENTRAL PA AS SHORTWAVE TROF MOVE EAST. STRONG WINDS ALOFT WILL SUPPORT A FAST MOVEMENT OF THIS SYSTEM AND ADD TO THE WIND POTENTIAL. FOR THIS REASON SPC HAS UPGRADED MUCH OF CENTRAL PA TO A MODERATE RISK AND ISSUED A PUBLIC WEATHER OUTLOOK TO HIGHLIGHT THE POTENTIAL FOR WIND DAMAGE WITH THIS SYSTEM. WHILE STRAIGHT LINE WINDS WILL BE THE PRIMARY THERE...WILL CONTINUE TO MONITOR CONVECTION ALONG DIFFUSE WARM FRONT...WHICH MAY ACT TO ENHANCE THE 0-3KM SRH AND RESULT IN A MORE FAVORABLE SUPERCELL HODOGRAPH. KEPT POPS IN THE LKLY RANGE THRU 06Z AS THE COLD FRONT PUSHES SEWD ACRS THE AREA OVERNIGHT...WITH THE TSTM INTENSITY/CVRG AND LCL SVR THREAT TRENDING LOWER AFTER DARK. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... AMPLIFICATION OF THE GREAT LAKES UPPER TROUGH EARLY ON DAY 2 WILL PUSH THE LEADING COLD FRONT SEWD INTO THE SRN MID ATLANTIC STATES. DESPITE VERY WEAK INSTABILITY/LOW CAPE...SCT SHWRS AND ISOLD TSTMS /NON-SVR/ WILL BE POSSIBLE MAINLY DURING THE AFTN GIVEN BROAD FORCING ALOFT AND LIFT ALONG SECONDARY COLD FRONT. PWS QUICKLY DROP NEAR TO BELOW NORMAL BY WED EVE SO QPF AMTS SHOULD BE VERY LGT AND SPOTTY. COOLER AND LESS HUMID AIR SHOULD SPREAD INTO THE AREA WED NGT ON THE FRONT-SIDE OF GRT LKS SFC HIGH TO PROVIDE A DRY AND COMFORTABLE OVERNIGHT PD. && .LONG TERM /THURSDAY THROUGH MONDAY/... THE PRIMARY ENERGY ASSOCIATED WITH THE UPPER TROUGH FROM ERN CANADA TO THE OHIO VALLEY WILL SHEAR OUT WELL TO OUR NE BY EARLY THURSDAY. 1020-1022MB SFC HIGH PRESSURE OVER THE MIDWEST WILL BUILD EAST ACROSS THE LOWER GLAKES AND MID ATLANTIC REGION THURSDAY THROUGH FRIDAY EVENING...ACCOMPANIED BY NEAR NORMAL HIGH TEMPS AND COMFORTABLY LOWER HUMIDITY AS SFC DEWPOINTS SLIDE BACK INTO THE UPPER 40S AND 50S. AN UPPER SHORTWAVE AND WEAK SFC COLD FRONT /EMBEDDED IN THE FAST WNW FLOW ALOFT ACROSS THE NRN U.S./ WILL BRING THE CHC FOR SHOWERS TSRA LATE FRIDAY NIGHT ACROSS OUR NW ZONES. THIS WEATHER FEATURE WILL LIKELY CROSS THE CWA SATURDAY /PER THE LATEST GEFS...EC BLEND. ACCOMPANIED BY SCATTERED...MAINLY AFTERNOON AND EARLY EVENING SHRA/TSRA. THIS FRONT MAY BECOME STRETCHED OUT MORE EAST TO WEST AND STALL INVOF PA SUNDAY INTO EARLY NEXT WEEK AS STRONGER PULSE OF ENERGY ALOFT DIVE SE ACROSS THE UPPER GLAKES REGION AND HELP TO CARVE OUT AN ANOMALOUSLY DEEP TROUGH ACROSS SERN CANADA AND THE NERN U.S. NEXT WEEK. EXPECT SCATTERED...DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS FOR SUNDAY AND MONDAY. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LATEST SATELLITE IMAGE SHOWS MID CLOUDS...AND SOME LOW IN NW PA...STREAMING NEWD ACROSS CENTRAL PA AIRFIELDS. MVFR CIGS WILL PERSIST AT KBFD WITH IFR EXPECTED WHEN LINE OF TSRA MOVES EAST THROUGH THE REGION LATER THIS AFTERNOON. OTHERWISE VFR EXPECT UNTIL THAT SAME LINE OF TSRA REACHES OTHER TAF SITES FROM WEST TO EAST THROUGH MID AFTERNOON. REDUCTIONS ARE EXPECTED AND STRONG WIND GUSTS ARE POSSIBLE FROM THESE STORMS LATE IN THE DAY AND EVENING. IN THE WAKE OF THESE STORMS...VFR CIGS AND VSBYS SHOULD RETURN FAIRLY QUICKLY THIS EVENING...THOUGH ANY AREAS THAT RECEIVE PRECIPITATION COULD SEE REDUCING CIGS AND VSBYS OVERNIGHT INTO WEDNESDAY MORNING...ESPECIALLY JST AND BFD. SOME HAZE OVER THE REGION GIVEN THE HIGH DEWPOINTS...ESPECIALLY OVER THE SOUTHEAST...BUT VSBYS SHOULD REMAIN 6 MILES OR GREATER. OUTLOOK... WED...AM LOW CIGS/FOG POSS W MTNS. SLIGHT CHC OF PM TSRA IMPACTS SE. THU-SAT...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL/GARTNER NEAR TERM...GARTNER/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...LAMBERT AVIATION...CERU/GARTNER
Hazardous weather outlook, Jul 8, 1:15 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 115 PM EDT TUE JUL 8 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>058-063-064-091715- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS- 115 PM EDT TUE JUL 8 2014 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY THIS EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS ASSOCIATED WITH A DEVELOPING LINE OF STRONG THUNDERSTORMS AS IT PROGRESSES EASTWARD ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ059-065-066-091715- LEBANON-YORK-LANCASTER- 115 PM EDT TUE JUL 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING...WITH THE PRIMARY THREAT BEING DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Special weather statement, Jul 8, 3:26 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT TUE JUL 8 2014
PAZ010-011-082000-
CAMERON PA-ELK PA-
326 PM EDT TUE JUL 8 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 325 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
JOHNSONBURG...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ST. MARYS AND EAST BRANCH DAM AROUND 330 PM EDT.
ELK RIVER AND TRUMAN AROUND 340 PM EDT.
SIZERVILLE AROUND 350 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KERSEY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4160 7848 4160 7842 4162 7842 4162 7821
4156 7814 4140 7841 4127 7875 4136 7896
4163 7865 4163 7849
TIME...MOT...LOC 1925Z 233DEG 48KT 4145 7865
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:10 PM EDT | Special Weather Statement | CTP | Sullivan | 65 min |
| Jul 7, 8:16 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 29 min |
| Jul 7, 9:53 PM EDT | Special Weather Statement | CTP | Schuylkill | 37 min |
| Jul 7, 10:41 PM EDT | Special Weather Statement | CTP | Schuylkill | 34 min |
| Jul 8, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 70 min |
| Jul 8, 3:26 PM EDT | Special Weather Statement | CTP | Elk | 34 min |
| Jul 8, 3:50 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 70 min |
| Jul 8, 3:55 PM EDT | Special Weather Statement | CTP | Clinton | 35 min |
| Jul 8, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 64 min |
| Jul 8, 4:40 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 65 min |
| Jul 8, 4:51 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton | 69 min |
| Jul 8, 4:57 PM EDT | Special Weather Statement | CTP | Lycoming | 48 min |
| Jul 8, 5:05 PM EDT | Special Weather Statement | CTP | Somerset | 25 min |
| Jul 8, 5:16 PM EDT | Special Weather Statement | CTP | Huntingdon | 44 min |
| Jul 8, 5:25 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 50 min |
| Jul 8, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Bedford, Blair, Cumberland, Franklin, Fulton and 4 more | 80 min |
| Jul 8, 5:49 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan, Tioga | 3 hr |
| Jul 8, 5:51 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Juniata, Lycoming, Mifflin and 5 more | 54 min |
| Jul 8, 6:00 PM EDT | Tornado Warning | CTP | Sullivan | 30 min |
| Jul 8, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Columbia, Cumberland, Dauphin, Juniata, Lancaster and 7 more | 90 min |
| Jul 8, 6:41 PM EDT | Tornado Warning | CTP | Dauphin, Northumberland, Perry | 34 min |
| Jul 8, 7:01 PM EDT | Special Weather Statement | CTP | Sullivan | 29 min |
| Jul 8, 7:07 PM EDT | Tornado Warning | CTP | Dauphin, Northumberland, Schuylkill | 23 min |
| Jul 8, 7:28 PM EDT | Tornado Warning | CTP | Northumberland, Schuylkill | 32 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.